Ask a doctor

Philosophy Replenishing Face Oil- Will It Affect the Efficacy of an Under Eye Filler?

Hello. I'm getting an eye filler (either Restylane or Juvederm) sometime next month for my under eye hollows. I'm presently applying a replenishing face oil (by philosophy) which has all the Omega's in it. Now my question is since omega vitamins (when ingested) can lead to long term blood thinning effects, would the same hold true for applying a night oil containing Omega 3,6 topically over face? Should I stop using this face oil? Or will the omega's not affect the efficacy of the filler?

Doctor Answers (4)

Topical skin treatments and Restylane

+1

The topical treatments you are currently using should have no effect on any dermal filler placed deep. If you haven't consulted with a well-trained and reputable provider for all of the potential side effects and to discuss your concerns, that is a good first step in getting comfortable with cosmetic treatments.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 141 reviews

Restylane and omega oil

+1

I would advise stopping the oil 1 week before your Restylane injections just in case you may have extra bruising.  You can restart it 2 days after your treatment or once any bruising has faded.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 16 reviews

Topical products and Restylane

+1

Most products like you are describing, topicals or skin care products, do not have the capability to go systemic, meaning they don't enter the blood stream and therefore would not have any blood thinning or clotting problems. I don't see any reason why yours would be any different, because quite frankly, if the product did go systemic, it wouldn't be a Philosophy product and would have to be dispensed only as a prescription and you'd have to be under the care of a physician to use it. I see no problems with your product affecting your filler in any way.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

You might also like...

No data available.

+1

I cannot find any data showing that the product you mention has any affect on blood vessel fragility or on clotting. I would suggest that you call the manufacturer.

Christine Glavey, MD (retired)
Alpharetta Dermatologic Surgeon
4.5 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.